# SDR DALA2023071705752

- Difficulty date: July 14, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N855DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31966
- Aircraft time: 24,105 hours, 9,018 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8840333) ON SVC CHK FOUND SEVERAL EMERGENCY LIGHTS INOP. R&R BATTERY PACK AT M01673 L2 DOOR IAW B737 AMM 33-51. ALL OPS GOOD.
